MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT IMPLANT, PF 5,0, E 5,0, L 125; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT IMPLANT, PF 5,0, E 5,0, L 125; DENTAL IMPLANT
Model Number 4.13.952
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/31/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Primary stability achieved, instability, immediate implantation.

Brand Name
ELEMENT IMPLANT, PF 5,0, E 5,0, L 125
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ  2540
MDR Report Key7236610
Report Number3003184527-2018-00067
Device Sequence Number13690389
Product Code DZE
UDI-Device Identifier07640156471328
UDI-Public7640156471328
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K072649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date06/11/2018
Device Model Number4.13.952
Device Lot Number4173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2018
Initial Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR